Error control for time-splitting spectral approximations of the semiclassical Schrödinger equation

Kyza, I. and Makridakis, C. and Plexousakis, M. (2011) Error control for time-splitting spectral approximations of the semiclassical Schrödinger equation. IMA Journal of Numerical Analysis, 31 (2). pp. 416-441. ISSN 0272-4979

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1093/imanum/drp044
Item Type: Article
Depositing User: Dr. Georgios Dimitrakakis
Date Deposited: 05 Feb 2012 19:03
Last Modified: 07 Feb 2012 17:40
URI: http://preprints.acmac.uoc.gr/id/eprint/23

Actions (login required)

View Item View Item